MathSciNet Relay Station
MathSciNet bibliographic data
MR942159 (89f:11033) 11B65 (11A51 11Y05)
Goetgheluck, Pierre On prime divisors of binomial coefficients. Math. Comp. 51 (1988), no. 183, 325–329.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement